Volume 18,Issue 2,1998 Table of Contents

Other Issues:  


On Zero One Symmetric and Normal Matrices
  Wang Boying and Zhang Fuzhen
  1998,18(2):159-164 [Abstract(2112)]  [View PDF]
A Cycle Theorem for Hamiltonian Graphs without K1,3
  Ren Han
  1998,18(2):165-172 [Abstract(1794)]  [View PDF]
π Frattini Subgroup and π Local Formation
  Chen Zhongmu
  1998,18(2):173-177 [Abstract(2026)]  [View PDF]
The Fine Continuity for Complex Generalized Weights
  Qiu Shuxi
  1998,18(2):178-180 [Abstract(1804)]  [View PDF]
Interpolating Rational Splines in Three Dimensional Space
  Tan Jieqing
  1998,18(2):181-187 [Abstract(2325)]  [View PDF]
A Localization of Dirac's Theorem for Hamiltonian Graphs
  Mao Linfan
  1998,18(2):188-190 [Abstract(2119)]  [View PDF]
Infinitely Many Radially Symmetric Solutions to Superlinear Boundary Value Problems in Annular Domains
  Guo Zongming
  1998,18(2):191-196 [Abstract(2062)]  [View PDF]
Some Results on Dual Cosine Operator Function
  Ding Tianbiao
  1998,18(2):197-200 [Abstract(1928)]  [View PDF]
Correction and Analysis of Kornai-Weibull Queue Model with the Waiting Buyers
  Liu Xingquan
  1998,18(2):201-212 [Abstract(2026)]  [View PDF]
A Note on H?lder Continuity of the Gradient of the Solutions for ut= div(|▽u|p-2▽u)
  Dong Piming
  1998,18(2):213-216 [Abstract(2367)]  [View PDF]
Inner Associative Rings
  W.B.Vasantha and Kandasamy
  1998,18(2):217-218 [Abstract(1748)]  [View PDF]
Two Notes on Lower Bounds of Topological Entropy
  Huang Baojun
  1998,18(2):219-224 [Abstract(2271)]  [View PDF]
An Inequality of Matrix and Bayes Unbiased Estimates
  Zhang Yaoting
  1998,18(2):225-227 [Abstract(1843)]  [View PDF]
  1998,18(2):228 [Abstract(1839)]  [View PDF]
On the Valuation and Integration of Generalized Functions
  Dong Jiali,Shi Yangang and Fu Deyou
  1998,18(2):229-234 [Abstract(1862)]  [View PDF]
The Necessary and Sufficient Condition for Embedding a Convex Polytope in Rd with Prescribed Dihedral Angles
  Guo Shuguang
  1998,18(2):235-238 [Abstract(2153)]  [View PDF]
On the C1,α-Regularity of the W-Minima of the Regular Function
  Fei Ning
  1998,18(2):239-246 [Abstract(1934)]  [View PDF]
Asymptotic Behavior and Osiliation of the Solutions of a Class of Nonlinear Second Order Functional Differential Equations
  Deng Lihu
  1998,18(2):247-250 [Abstract(2097)]  [View PDF]
On the Uniqueness and Existence of Positive Solution to a Class of Nonlinear Integral Equations
  Zhao Zengqin and Li Xiankui
  1998,18(2):251-256 [Abstract(1771)]  [View PDF]
Sturm Comparison Theorem of Solutions for Second Order Nonlinear Differential Equation
  Zhuan Rongkun
  1998,18(2):257-260 [Abstract(2118)]  [View PDF]
On the Oscillation of Volterra Integral Equations and Functional Differential Equations
  Feng Binlu and Yu Yuanhong
  1998,18(2):261-265 [Abstract(1753)]  [View PDF]
On the Zeros of f(k)f-a
  Wang Jianping
  1998,18(2):266-268 [Abstract(1864)]  [View PDF]
  1998,18(2):269-272 [Abstract(1868)]  [View PDF]
Poset Rings with Morita Duality
  Zhu Bin and Wang Wenju
  1998,18(2):273-276 [Abstract(2057)]  [View PDF]
On Change of Ring Theorems of G-Matlis Reflexive Modules
  Huang Zhaoyong
  1998,18(2):277-280 [Abstract(2309)]  [View PDF]
Isomorphism Decomposition of Cayley Graph and Necessary and Sufficient Condition of Weak DCI-Subset
  Huang Qiongxiang
  1998,18(2):281-284 [Abstract(2397)]  [View PDF]
Convergence of Maximum Entropy Approximation for Multiobjective Minimax Problem
  Hu Xinsheng,Shi Baochang and Zhou Ji
  1998,18(2):285-290 [Abstract(1948)]  [View PDF]
Note on Paper “The Width of Simplex with Its Faces Contacted with the Given Sphere”
  Shen Wenxuan
  1998,18(2):291-295 [Abstract(2014)]  [View PDF]
  1998,18(2):296 [Abstract(1951)]  [View PDF]
The Relation between Maximum Entropy Method and Exponential Penalty Function
  Chen Guoqing and Tang Huanwen
  1998,18(2):297-300 [Abstract(2093)]  [View PDF]
Notes on the Paper “Optimality Conditions in Vector Extreme Problem”
  Chen Xiusu
  1998,18(2):301-304 [Abstract(1776)]  [View PDF]
The measure properties of random fractals
  Hu Xiaoyu
  1998,18(2):305-314 [Abstract(2170)]  [View PDF]
The Re-Positive Definite Solutions to the Matrix Equation AX=B
  Wang Yiju
  1998,18(2):315-316 [Abstract(1889)]  [View PDF]
  1998,18(2):317-318 [Abstract(1754)]  [View PDF]